Journal of Symbolic Logic 5 (1):20-22 (1940)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2269179
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,480
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Deleuze and the Mathematical Philosophy of Albert Lautman.Simon B. Duffy - 2009 - In Jon Roffe & Graham Jones (eds.), Deleuze’s Philosophical Lineage. Edinburgh University Press.
Lautman et la réalité des mathématiques.David Corfield - 2010 - Philosophiques 37 (1):95-109.

Analytics

Added to PP index
2013-11-22

Total views
19 ( #508,756 of 2,330,708 )

Recent downloads (6 months)
1 ( #587,623 of 2,330,708 )

How can I increase my downloads?

Downloads

My notes